• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Don't know what is going on!

I am currently on cd 14 and last night i was crampy and nauseated. This morning i was a little crampy. What could this be? I took clomid days 5-9 and hoping it works this month. can anybody tell me what this may be?

Answer Question
 
Anonymous

Asked by Anonymous at 9:54 AM on Mar. 15, 2009 in Trying to Conceive

Answers (1)
  • You're feeling ovulation more than you would without clomid. There are more eggs recruited on the med and instead of feeling just one ovulate, you're feeling more than one. Is your doctor doing any ultrasound monitoring to help you know how many follicles (eggs) are developing?
    halfpint_ny

    Answer by halfpint_ny at 10:25 AM on Mar. 15, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.